# SDR 2014FA0000245

- Difficulty date: April 9, 2014
- Submitted: April 9, 2014
- Operation: General aviation
- Aircraft: N7865P
- Make and model: Piper PA-24-250
- Aircraft serial: 243090
- Aircraft time: 6,012 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Switch
- Part number: P8A
- Condition: Miswired
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING AN INTERAV ALTERNATOR, DISCOVERED THE ACFT REMAINED POWERED UP BY THE ALTERNATOR WITH THE MASTERSWITCH OFF.  INTERAV STC SA 344 SWITCH, OVERVOLTAGE RELAY INSTALLATION INSTRUCTIONS TELL YOU TO SPLICE IN TO THE EXISTING GENERATOR FIELD SWITCH WIRE CHANGED FIELD CIRCUIT WIRING ON SN 2202 AND UP.  BY ATTACHING FIELD WIRE TO THE SAME TERMINAL AS P7A AT THE MASTERSWITCH, WHICH BYPASSES THE MASTERSWITCH.  REFER TO FIG 9-72 IN THE SRM.  THE FIX IS EASILY ACCOMPLISHED BY MOVING WIRE P8A ON THE MASTERSWITCH BACK TO THE LOCATION SHOWN IN FIGURE 9-71 FOR EARLIER SN ACFT.
